MathSciNet Relay Station
MathSciNet bibliographic data
MR1234443 92C05
Erneux, Thomas; Nicolis, Grégoire Propagating waves in discrete bistable reaction-diffusion systems. Phys. D 67 (1993), no. 1-3, 237–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement